# SDR REXA2016032700471

- Difficulty date: March 27, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR STEP 832CT, RISER WEB DENTED IN 2 PLACES, ONE JUST AFT OF LIGHT CUT OUT & ONE FWD OF LIGHT CUT OUT.  LOCATED AND DRILLED NEW PAX DOOR STEP 832CT IAW SRM 51-40-11.
